# SDR SWIA20251110905

- Difficulty date: September 5, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N571GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10116
- Aircraft time: 43,005 hours, 32,769 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 24R BETWEEN F.S. 333 AND F.S. 347 IS CORRODED.    (FILED CLOSED)REMOVED CORROSION ON STRG 24R FS 333 AND FS 347, EVALUATED WORKED AREA FOUND TO BE OUT OF LIMITS,FABRICATED SECTION OF STRINGER 24R FROM FS 333 AND FS 347 FROM B0530020BF STRINGER EXTRUSION, LOCATED AND DRILL NEW PART, INSTALLED NEW PART ON STRG 24R ON FS 333 AND FS 347, TREATED PRIMED AND APPLIED TOP COAT TO STRG 24R, FABRICATED STRG SPLICE FROM B0530020BF EXTRUSION,  PERFORMED PRESSURIZATION CHECK WAS PERFORMED NO LEAK FOUND IAW CRJ 550 SRM 51-21-06, 51-40-11, 53-21-03, 51-42-20. 51-24-36, 53-00-03-201-001-A01 AMM 21-31-00-910-801.
